MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MU-971RA; CENTRAL MONITOR SYSTEM (CNS-9700A)

NIHON KOHDEN CORPORATION MU-971RA; CENTRAL MONITOR SYSTEM (CNS-9700A)
Model Number MU-971RA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the patient data from different patients is being sent to another patients emr record.In the emr for bed 1013 in group icu-2 mrn: (b)(6), the a-line and the art line are coming from a different patient who is not on this bed.They do not know where it is coming from and neither does the nurse.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the patient data from different patients is being sent to another patients emr record.In the emr for bed 1013 in group icu-2 mrn: (b)(6), the a-line and the art line are coming from a different patient who is not on this bed.They do not know where it is coming from and neither does the nurse.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contains no information (ni), as an attempt to obtain the information were made, but none were provided.Attempt #1: (b)(6) 2022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2: (b)(6) 2022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3: (b)(6) 2022 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient information as requested.Additional device information: concomitant medical device: the following devices were being used in conjunction with the cns.Bedside monitor 1013.Model: (b)(4), sn: (b)(4).Bedside monitor 1015.Model: (b)(4), sn: (b)(4).
 
Event or Problem Description
The customer reported that patient data from one patient (a-line and art lines) were sent to another patient's emr record.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that patient data from one patient (a-line and art lines) was sent to another patient's emr record.No patient harm was reported.Investigation summary: the issue of the vitals getting mixed up in the customer's emr was resolved after disabling the zm-view setting on the bedsides.Zm-view is used to monitor patients on telemetry devices.As the patients in this event were not reported to be connected to telemetry devices, it was likely that having this option on while not being used was causing interference with the reported bedsides.The root cause is related to incorrect settings and possible use error or workflow issues.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal similar complaints.Additional device information: d10: concomitant medical device: the following devices were used in conjunction with the cns: bedside monitor 1013: model: bsm-6701a sn: (b)(6).Bedside monitor 1015: model: bsm-6701a sn: (b)(6).Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative corrected information: e2: health professional? corrected the selection to "no.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates: d1 brand name: corrected the brand name from cns-9700a to mu-971ra.D4 additional device information / model #: corrected the model # from cns-9700a to mu-971ra.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the pi information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.

Brand Name
MU-971RA
Common Device Name
CENTRAL MONITOR SYSTEM (CNS-9700A)
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14048750
Report Number8030229-2022-02728
Device Sequence Number12269943
Product Code MHX
UDI-Device Identifier04931921000663
UDI-Public(01)04931921000663(21)677
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-971RA
Device Catalogue NumberMU-971RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer11/27/2023
11/27/2023
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date11/28/2023
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2 BSMS (BSM-6701A).; 2 BSMS (BSM-6701A).; BSM-6701A SN (B)(6).; BSM-6701A SN (B)(6).
Patient SexUnknown